# SDR IPXA2017022314364

- Difficulty date: February 3, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA7057503
- Condition: Damaged
- Location: Bs 1986-1709
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  AFT FUSELAGE SKIN PREVIOUS BLEND REPAIRS BETWEEN BS 1689 - 1709, BETWEEN LONGERONS 35R - 41R.  REPAIRED IAW EA 011-5330-01-A6660 REV. IR AND EO MD11-5330-63370-A.
